MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB COCHLEAR¿ VISTAFIX® VXA300 ABUTMENT 7.5MM; COCHLEAR BAHA VISTAFIX SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB COCHLEAR¿ VISTAFIX® VXA300 ABUTMENT 7.5MM; COCHLEAR BAHA VISTAFIX SYSTEM
Model Number 92997
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Impaired Healing (2378)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced a skin overgrowth on the abutment.Subsequently, the patient underwent a soft tissue reduction surgery under general anesthesia (specific date not reported).The implanted device remains.

Brand Name
COCHLEAR¿ VISTAFIX® VXA300 ABUTMENT 7.5MM
Common Device Name
COCHLEAR BAHA VISTAFIX SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
MDR Report Key12801608
Report Number6000034-2021-03462
Device Sequence Number17278842
Product Code FZE
UDI-Device Identifier09321502021692
UDI-Public(01)09321502021692(10)184640(17)240924
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/24/2021
Report Date (Section F) 11/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/24/2024
Device Model Number92997
Device Catalogue Number92997
Device Lot Number184640
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/24/2021
Event Location Hospital
Date Report to Manufacturer11/12/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA11/12/2021